# SDR EISA99020

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1133169
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY ESCAPE SLIDE INOPERATIVE AT FORWARD GALLEY.  INSTALLED EMERGENCY SLIDE PER MM 25-62-0.  (M)
